# SDR SWAA2022032877757

- Difficulty date: February 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED 3RD VERTICAL STIFFENER ON RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STATION 120.30. / [01] REMOVED DAMAGE PART AT RH HORIZONTAL STABILIZER STA 120.30 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[02] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.;[03] VERIFIED CORRECTIVE ACTION ENTRY 1.;[04] ACCOMPLISHED HFEC INSPECTION OF CUTOUT EDGES AND EXISTING FASTENER HOLES NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 AND 16 TOOL# ATS2353; MINIMITE ATS2407;[05] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.;[06] VERIFIED CORRECTIVE ACTION ENTRY 5.  OK TO PRIME REPAIR PARTS;[07] SRM 55-10-09-2R-4 IS APPLICABLE.;[08] PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-4 OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION ENTRIES 7. AND 8.   OK TO INSTALL REPAIR PARTS;[10] INSTALLED REPAIR PARTS; AT RH HORIZONTAL STABILIZER STA 120.30 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[11] VERIFIED CORRECTIVE ACTION ENTRY 10.
